# SDR A6WA200840579

- Difficulty date: August 13, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 13,637 hours, 12,571 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10011
- Part serial: 2243
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 12,322 hours, 11,440 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MESSAGE.  FLAPS AT ZERO.  DIVERTED TO BWI.  FOUND LT BPSU CODES CONTINUITY CHECK AND MEGGED LT WING WIRING PER WM AND FIM CHAP 27.  NO FAULTS FOUND.  CURRENT BPSU INSTALLED HAS REPEAT HISTORY OF FAULTS IN OTHER ACFT.  SUSPECT BAD PART.  REPLACED BPSU PER AMM CHAP 27.  FLAP OPS CHECK GOOD.  S/N OFF 2243, S/N ON 1995
